# SDR SIMA1946

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725156
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 HOUR INSPECTION, FOUND CORROSION ON CABIN SEAT TRACK LEFT BL 18.3 NEAR SEAT 3A.  REMOVED CORRODED SECTION OF TRACK AND SPLICED IN NEW SECTION IAW SAAB SRM 53-70-60.  (M)
